# SDR CA061106017

- Difficulty date: November 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 8,254 hours
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1013890235
- Condition: Malfunctioned
- Location: Oil Pressure
- Part time: 9,301 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB NR 2 ENGINE DISPLAYED OIL PRESSURE FLUCTUATIONS FROM 120 TO 60 PSI. NO LOW OIL PRESSURE LIGHTS ILLUMINATED AND NO TORQUE FLUCUATIONS. THEY ELECTED TO RETURN TO AIRPORT. MAINTENANCE REPLACED THE R/H OIL PRESSURE TRANSDUCER AND AIRCRAFT WAS TESTED AND RETURNED TO SERVICE.
